U.S. doctors online nowAsk doctors free
Iraq
A 20-year-old male asked:

Hello. i have a sex problem. it started after i had suddenly stopped taking my medications:anafranil 150 mg, tegretol 400 and seroquel 200 mg. when i used to take them, yes, i cum a little but now i cum nothing. and i barely have an erection. i've been su

1 doctor answer3 doctors weighed in
Dr. Douglas Bey
Psychiatry 57 years experience
Evaluation: Interesting--whatever your Meds were helping in the past is no longer present--My advise would be to tell your doc & have him/her reevaluate your current status & see what she/he thinks.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 11, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.